It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Lupas

Lupas

[ Back to Messages ]

Message

Posted by Deb Cornelis on October 04, 1999 at 13:50:44:

I have a very dear friend who has Lupas. Last fall she had her spline removed because they were having problems with her Platelets count bottoming out. She has been fine since then until the last 4-6 weeks. They have given her several (3-5) infusions of some medicine that is suppose to help raise her platelet count (it has been going down to 5 and below). They have also had her on prednisone (80MG) trying to get this count to go up. The infusion they have given her (I don't know the name of the drug) will help her for a short period of time and then her platelets start going down again. The doctors in our area have never seen this happen before. Could anyone give me some information as to where to go for more information for her advanced case or other doctors to contact. Any information you can give me would be great!

Thanks in advance,
Deb


Follow Ups




All times are GMT -7. The time now is 05:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!